UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On some separated algorithms for separable nonlinear least squares problems Journal article
IEEE Transactions on Cybernetics, 2018,Volume: 48,Issue: 10,Page: 2866-2874
Authors:  Gan M.;  Chen C.L.P.;  Chen G.-Y.;  Chen L.
Favorite | View/Download:7/0 | TC[WOS]:58 TC[Scopus]:78 | Submit date:2019/02/11
Data fitting  Jacobian approximation  parameter estimation  separable nonlinear least squares problems  variable projection (VP)  
On Some Separated Algorithms for Separable Nonlinear Least Squares Problems Journal article
IEEE TRANSACTIONS ON CYBERNETICS, 2018,Volume: 48,Issue: 10,Page: 2866-2874
Authors:  Gan, Min;  Chen, C. L. Philip;  Chen, Guang-Yong;  Chen, Long
Favorite | View/Download:24/0 | TC[WOS]:58 TC[Scopus]:78 | Submit date:2018/10/30
Data fitting  Jacobian approximation  parameter estimation  separable nonlinear least squares problems  variable projection (VP)